Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Quantitative uniqueness estimate for the Maxwell system with Lipschitz anisotropic media
HTML articles powered by AMS MathViewer

by Tu Nguyen and Jenn-Nan Wang PDF
Proc. Amer. Math. Soc. 140 (2012), 595-605 Request permission

Abstract:

We study quantitative uniqueness estimates for the time harmonic Maxwell system with Lipschitz anisotropic media. Our main results are a three-balls inequality and a minimal vanishing rate at a point of any nontrivial solution. The proof relies on a Carleman estimate with a divergence term.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 35B60, 35Q61
  • Retrieve articles in all journals with MSC (2010): 35B60, 35Q61
Additional Information
  • Tu Nguyen
  • Affiliation: Department of Mathematics, University of Washington, Box 354350, Seattle, Washington 98195-4350
  • Email: anhtu@math.washington.edu
  • Jenn-Nan Wang
  • Affiliation: Department of Mathematics, Taida Institute of Mathematics, NCTS (Taipei), National Taiwan University, Taipei 106, Taiwan
  • MR Author ID: 312382
  • Email: jnwang@math.ntu.edu.tw
  • Received by editor(s): November 25, 2010
  • Published electronically: June 10, 2011
  • Additional Notes: The first author was supported by NSF grant DMS-0856687.
    The second author was supported in part by the National Science Council of Taiwan. This work was initiated when the second author visited the Department of Mathematics at the University of Washington in the summer of 2010. He would like to thank Professor Uhlmann for the kind invitation and the hospitality of the mathematics department.
  • Communicated by: Hart F. Smith
  • © Copyright 2011 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 140 (2012), 595-605
  • MSC (2010): Primary 35B60, 35Q61
  • DOI: https://doi.org/10.1090/S0002-9939-2011-11137-7
  • MathSciNet review: 2846328